# SDR UPS99230256

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: 65249203
- Condition: Inop
- Location: Lt Mlg Ww
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN DESCENT, WHEEL WELL FIRE WARNING ILLUMINATED.  ACCOMPLISHED CHECKLIST ITEMS LIGHT EXTINGUISHED.  INSPECTED W/W'S FOR EVIDENCE OF FIRE OVERHEAT AND PNEUMATIC LEAKS NO DEFECTS NOTED.  INSPECTED FIRE LOOPS.  NO EVIDENCE OF DAMAGE.  REMOVED FIRE AND OVERHEAT ACCESSORY UNIT ASSY.  FOUND ONE RELAY WITH BLACK PINS.  REPLACED ACCESSORY UNIT W/W, FIRE TEST GOOD IAW MM 26-12-21.  PART ON/OFF 65-24920-3 S/N ON 670604 S/N OFF 66807.  SYSTEM CHECKS GOOD IAW.
